A certain class of integral equations
Differencialʹnye uravneniâ, Tome 9 (1973) no. 5, pp. 931-941
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_5_a16,
author = {A. G. Ramm},
title = {A certain class of integral equations},
journal = {Differencialʹnye uravneni\^a},
pages = {931--941},
year = {1973},
volume = {9},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_5_a16/}
}
A. G. Ramm. A certain class of integral equations. Differencialʹnye uravneniâ, Tome 9 (1973) no. 5, pp. 931-941. http://geodesic.mathdoc.fr/item/DE_1973_9_5_a16/